# SDR REXA2020009180652

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 40,372 hours, 30,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FORWARD EMERGENCY CEILING LIGHT BULBS INOP.  REMOVED AND REPLACED BOTH CEILING LIGHT BULBS, IAW CRJ 700 AMM 33-51-09.  PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS, IAW CRJ 700 AMM 33-51-00.  OPS CHECK GOOD. P/N:OFF/ON 1317 (X2).
